Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Car accident, memory problems, headaches, MRI shows gliosis

My 69 year old mother was in a car accident, she was hit from behind by a truck going 25mph, he did not break and he pushed her into the vehicle in front of her, she has had memory problems and headaches ever since the accident. An MRI taken 5 months after the accident showed gliosis , could the car accident have caused that?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
From the complaints your mother has it suggests a post traumatic gliosis. Gliosis is formation of a scar with dense fibrous tissue and the neurons die after the injury. It is a slow process and it can lead to memory loss and headache and slowness of speech. Please consult a neurologist and he can examine her full neurological status and prescribe you neuro stimulators and other drugs for her.
Take care
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor